Please use this identifier to cite or link to this item: http://rps.chtei-knteu.cv.ua:8585/jspui/handle/123456789/388
Title: The Boundary Problem by Variable t for Equation of Fractal Diffusion with Argument Deviation
Other Titles: Гранична проблема за змінною t для рівняння фрактальної дифузії з відхиленням аргументу
Authors: Дрінь, Ірина Ігорівна / Drin, Iryna
Дрінь, Ярослав Михайлович / Drin, Yaroslav
Дрінь, Світлана Сергіївна
Keywords: гранична проблема
boundary problem
відхилення аргументу
argument deviation
фрактальна дифузія
fractional diffusion
Issue Date: 2017
Publisher: Могилянський математичний журнал, 2017, .Том 201. С. 5-7
Abstract: Для а квазілінійного псевдодиференціального рівняння з дробовою похідною за часом і порядку а Є (0,1), другою похідною за просторовою змінною х і з відхиленням аргументу методом кроків ми доводимо розв’язність граничної задачі з двома невідомими функціями за змінною і. For a quasilinear pseudodifferential equation with fractional derivative by time variable t with order a e (0,1), the second derivative by space variable x and the argument deviation with the help o f the step method we prove the solvability o f the boundary problem with two unknown functions by variable t.
URI: http://rps.chtei-knteu.cv.ua:8585/jspui/handle/123456789/388
Appears in Collections:27.31.17 Лінійні та квазілінійні рівняння і системи рівнянь

Files in This Item:
File Description SizeFormat 
Могилянський математичний журнал 2017.pdf75.99 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.